# SDR COMA2008122150044

- Difficulty date: December 21, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 34,490 hours, 31,838 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: 3530358
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE, FLIGHT DIVERTED TO LGA.  REPLACED THE LEFT PACK DUCT LOOP SENSING CONNECTORS AT A49WK AND A48WK.
